• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Leaky bum and wierd stomach cramps...

#1
Day 21

Warning... explicit poo related content!! :D

So straight after my shower this morning I felt the need to go to the toilet. So I clenched for a while - the way you do - only to realise - to my horror that it wasn't working!!

Cue mad dash, full striptease, shower no. 2!!

Now I have to get to work and unusually I'll be on the bus rather than on my bike and my stomach feels most unpleasant!! I take it this will go away right?

The upside of all this is that it's my WI tonight so hopefully I'll be considerably lighter.... :D

 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
OOh that happened to me when I was - wait for it - cleaning the loo!

I've never moved so fast in my life - but was still too late!

It was because I'd taken 2 Ducolax the night before - always a bad move!

Hope you feel better soon, hun - it's not nice, is it? But I would split your packs in half for a few days, as it might be that your body is reacting to the concentrated vitamins and minerals in them. Oh and drink LOADS of water to flush any bugs out.

xxxxxxxxxxxxxxxxxx
 
#3
Hi Hun
Ive had this on LL but not CD,it may be the water flavourings or the bars I didnt have eirther on CD?Horrible isnt it ((((HUGS))))
I hope your better now :D GOOD LUCK FOR TONIGHT :D
XXC
 
#4
Thanks guys! Taken the day off and spending it doing gentle things. It's an annoying day for it to have happened as it's my busiest and most important at uni. OTOH... some of my lectures/seminars are very far from toilets, would be difficult to bolt from (only a few of us in them) - and I don't really want to soil myself at uni! :(
 
#5
Hehehehehehehe.... nearly wet myself reading your title:D

Not nice tho is it - I've had that once but when I was taking xenical - ordered on the internet not prescribed - not a brill idea:D

I have to say that on CD I do sometimes get a dodgy stomach and terrible farts!!!! Mostly with the bars not the soups/shakes.

Hope you feel better soon:)

Tasha
 
#6
Awww you poor girl! I think that was a wise move taking the day off Uni.

I think that by day 21 you would be aware of the packs or bars causing you to have an upset tummy so I'm not sure it's LighterLife! I'm wondering if you've picked up a bug as there is a lot of things going around at the moment.

Sometimes if you drink a lot of water quickly, it can have this affect and some people find that the toffee or lemon bar makes them go!

Hope you feel a bit better soon x
 

magickmel

Loves VLCD's !
#8
Poor you - I know the feeling ! I love LL but the sweet bars and the water flavourings do my stomach in :eek: I am no lonnger having LL water flavourings because of the inulin but am having the CD versions with no problems. I have also decided that when I get my next weeks food packs tomorrow, I am not getting any of the sweet bars as they cause me megga windy problems :D

I am sure your body will adjust to the soups and shakes but watch out with the other things to see what works for you ! Have a nice days rest :)
 
#9
I had this randomly once, for no apparent reason, several weeks ago. Dont worry, you will soon be able to fart with confidence!
 

Champess

Skinny Soon ?!
S: 22st1lb C: 21st0lb G: 18st0lb Loss: 1st1lb(4.85%)
#10
I had a veg soup do this to me last week - very odd but hey! better out than it as they say!
 
#11
Tashy said:
Not nice tho is it - I've had that once but when I was taking xenical - ordered on the internet not prescribed - not a brill idea:D
I was put on xenical for a trial with my doctor and I was on holidays in Costa del sol dancing with this gorgeous bloke and we ended up in an embrace (as you do). To cut a long story short I blew and because I had been drinking and not eatin , all this brown oily stuff came out of my arse and ran down my leg!!:eek: :eek: :eek: I was so embarassed. Since then I have stoped taking xenical (for obvious reasons) Stopped drinking (cause it was doing me no good) and went on a proper diet that didnt involve spewing oil out of your arse!! :D
 
#12
I had this randomly once, for no apparent reason, several weeks ago. Dont worry, you will soon be able to fart with confidence!

:D :D

I'm inclined to think it is random. I don't use the water flavourings. You'd think after 21 days my body would be used to the whole vitamin things - and to be honest I may have overeaten before this diet, but I ate pretty healthy food (as well as all the **** on top!).
 
#13
I think the chewy bars tend to cause it sometimes...but not the penut. Water flavourings are full of awful sweetners, ick, I only have them occasionally and boy do they make you fart. Lovin happy gals story about the Xenical...if you went home with him despite that then he's a keeper! And if not, well I guess I dont blame him ha ha. Xenical is awful stuff, it does work but all that oily discharge...ewww...and most scarily it leaches all the oil soluable vitamins (not to mention omegas etc) from your body as well as bad fat and stuff...apparently. Lighterlife is defo the lesser of two evils! I'd rather have the odd ramdom clear out than a long stint of constipation, that's for sure...
 


Similar threads



Top